[email protected]    Southampton, UK

HomeBlogHealthTeens from Eltham treated in hospital following use of tainted vaporizer

Teens from Eltham treated in hospital following use of tainted vaporizer

On January 29, police were summoned to a school in Eltham, south-east London, “after a number of students reported feeling unwell”.
According to the force, one of the children “was later revived and recovered” after having to be put into an induced coma.
It further stated that investigations were being conducted “to establish the full circumstances”.
The kids “suffered symptoms including a reduced level of consciousness, vomiting, and confusion,” according to a statement from the force.

After testing, it was discovered that Spice, not the cannabis chemical tetrahydrocannabinol (THC), was present in the vaporizer that was once believed to be connected.
According to a representative for the Met, the force is “aware of illegal drug products being sold in vape form by illegal drug dealers,” adding that the buyers of these products might be informed that they contain THC.
Four vape pens were sent for testing in the last few weeks, and it was discovered that the drugs spice, not THC, were present in each one. Among them was a vaporizer that was found following an Eltham incident.”
The spokeswoman also mentioned that it may take one to three hours for the medication to start working.
The public has heard us clearly. Since you can never be sure what is in these products, you should never purchase illegal medications, they advised.
We have been liaising with the Office for Health Improvement and Disparities about this issue.
There have also been recent reports of similar instances in Yorkshire, Middlesbrough, and Greater Manchester, among other parts of the country.

If any of the issues discussed in this article are causing problems for you, please do not hesitate to contact us, and we will try to assist you in any way possible.

Leave a Reply

Your email address will not be published. Required fields are marked *

Close